# SDR VNAA2012120700005

- Difficulty date: December 7, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 21,706 hours, 22,077 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOR PATH LIGHTING INOPERATIVE AROUND ROW SIX (6).  MAINTENANCE INSPECTED, CLEANED CONNECTION AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
